# SDR DLM88960314

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY OVEN SMOKES, NO EVIDENCE OF FOOD SPILLAGE REPORTED.  INSPECTED F/C OVEN, OPN NORMAL.
